MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068226
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the patient said with the device that the pain is worse.The patient stated that she had a doctor visit where he changed her splint, and she was at a pain level of 12 out of 10.The first day she used our bhs the patient experienced discomfort in all of her toes on that foot at all of the operative sites.Her pain level was at a 7 or 8 out of 10 while treating with the device.The patient claims no new activities as she is non-weight-bearing.On saturday and sunday, her treatment time was for approximately 7 hours and on both days the pain level was at a 7 or 8 out of 10.On monday, the patient's treatment time was 10 hours, and her pain level was a 10 out of 10.The patient advised she has regularly been on pain medication since her surgery.The patient also stated that at times the pain medications do not help her pain.The patient advised she has some relief when she turns off the device, but she "grins and bears¿ the pain while treating.The patient claims she has swelling with or without the device.The patient also stated that she has an intermittent low-grade fever since before she started using our device.The patient called and spoke with the physician¿s assistance at her doctor's office.The physician¿s assistance suggested she call her sales rep for advice on her discomfort.The physician¿s assistance advice on the fever was that it is a normal response to the surgery.The patient will perform the time test to see if she can better tolerate treatment and report back to the sales representative or customer service with any issues or questions.
 
Event or Problem Description
It was reported that the patient said with the device that the pain is worse.The patient stated that she had a doctor visit where he changed her splint, and she was at a pain level of 12 out of 10.The first day she used our bhs the patient experienced discomfort in all of her toes on that foot at all of the operative sites.Her pain level was at a 7 or 8 out of 10 while treating with the device.The patient claims no new activities as she is non-weight-bearing.On saturday and sunday, her treatment time was for approximately 7 hours and on both days the pain level was at a 7 or 8 out of 10.On monday, the patient's treatment time was 10 hours, and her pain level was a 10 out of 10.The patient advised she has regularly been on pain medication since her surgery.The patient also stated that at times the pain medications do not help her pain.The patient advised she has some relief when she turns off the device, but she "grins and bears¿ the pain while treating.The patient claims she has swelling with or without the device.The patient also stated that she has an intermittent low-grade fever since before she started using our device.The patient called and spoke with the physician¿s assistance at her doctor's office.The physician¿s assistance suggested she call her sales rep for advice on her discomfort.The physician¿s assistance advice on the fever was that it is a normal response to the surgery.The patient will perform the time test to see if she can better tolerate treatment and report back to the sales representative or customer service with any issues or questions.Later, an attempt was made by phone to follow up on the patient's doctor appointment.The patient stated that she was experiencing more pain every time she used the device.The doctor confirmed that she could stop treatment due to the pain.The doctor did not prescribe anything for the pain.No additional patient consequences have been reported.The sflx-2 coil was returned for further evaluation.
 
Additional Manufacturer Narrative
The sflx-2 coil was received for evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 2 coil part no.1068226 with (b)(6) (b)(4).The part appeared to be in good condition from the cosmetic/visual point of view.The dhr was reviewed.All evaluation results did not show any discrepancies.The failure was not confirmed for the reported condition of "issue with controller".The coil was tested and operates as intended.Review of complaint history identified (6) total complaints from ((b)(6) 2023) to ((b)(6) 2024) for pn (1068226) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
It was reported that the patient said with the device that the pain is worse.The patient stated that she had a doctor visit where he changed her splint, and she was at a pain level of 12 out of 10.The first day she used our bhs the patient experienced discomfort in all of her toes on that foot at all of the operative sites.Her pain level was at a 7 or 8 out of 10 while treating with the device.The patient claims no new activities as she is non-weight-bearing.On saturday and sunday, her treatment time was for approximately 7 hours and on both days the pain level was at a 7 or 8 out of 10.On (b)(6), the patient's treatment time was 10 hours, and her pain level was a 10 out of 10.The patient advised she has regularly been on pain medication since her surgery.The patient also stated that at times the pain medications do not help her pain.The patient advised she has some relief when she turns off the device, but she "grins and bears¿ the pain while treating.The patient claims she has swelling with or without the device.The patient also stated that she has an intermittent low-grade fever since before she started using our device.The patient called and spoke with the physician¿s assistance at her doctor's office.The physician¿s assistance suggested she call her sales rep for advice on her discomfort.The physician¿s assistance advice on the fever was that it is a normal response to the surgery.The patient will perform the time test to see if she can better tolerate treatment and report back to the sales representative or customer service with any issues or questions.Later, an attempt was made by phone to follow up on the patient's doctor appointment.The patient stated that she was experiencing more pain every time she used the device.The doctor confirmed that she could stop treatment due to the pain.The doctor did not prescribe anything for the pain.No additional patient consequences have been reported.The sflx-2 coil was returned for further evaluation.
 
Additional Manufacturer Narrative
Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.Corrections: d1: brand name, d2a: device common name, d4: model number, d4: expiration date, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4: date of this report, g3: date received by manufacturer.The sflx 2 coil was received for evaluation.The dhr was reviewed in the investigation section.All evaluation results are included in the product evaluation section.The failure was not confirmed for the reported condition of "issue with controller".The coil was tested and operates as intended.Review of complaint history identified (b)(4) total complaints from (mar 18, 2023) to (mar 18, 2024) for pn ((b)(4)) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key19102405
Report Number0002242816-2024-00051
Device Sequence Number7428017
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068226
Device Catalogue Number1068226
Device Lot Number24037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date08/15/2024
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Patient EthnicityNon Hispanic